# SDR ASAA2019082930600

- Difficulty date: August 29, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 28,790 hours, 8,309 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYW102
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 28,790 hours, 8,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG RT VSV ACTUATOR LEAKING. GROUNDED - YES. RIGHT VSV ACTUATOR REMOVAL UP TO 5.F(1) REF AMM TASK 75-31-01-000-802-F00. COMPLETED REMOVAL OF RIGHT VSV ACTUATOR ON #1 ENGINE REF AMM 75-31-01-000-802-F00. REPLACED RIGHT VSV ACTUATOR ON #1 ENGINE PER TASK 75-31-01-400-802-F00 UP TO STEP 6.F.(8), AND TASK 75-31-01-790-801-F00 STEP 7.F.(5) B.W. COMPLETED AMM TASK 75-31-01-400-802-F00- RIGHT VSV ACTUATOR INSTALLATION AND AMM TASK 75-31-01-790-801-F00 VSV ACTUATOR LEAK TEST. NO DEFECTS NOTED.
